# SDR DALA14016613313

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 32,641 hours, 4,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NON-ROUTINE LINE REPORTED DURING EPSU TEST FAILED, 14WL, R2 DOOR.   R & R EPSU 14WL BATTERY IAW-AMM 33-51.  NO HELP.  TRIED EPSU, FAILED BAD FROM STOCK. TRIED DEU AT 300RH4.  NO HELP.  TRIED EPSU IN KNOWN GOOD SYS TEST FAILED EPSU.  NEEDS EPSU AT 14WL.  EPSU 14WL IS REMOVED.  FOUND WIRES PULLED OUT AND SHORTED AT 13J/H. R & R EPSU 14WL OPN  CHK. GOOD IAW AMM 35-51-00.  POWER SUPPLY, E OFF 33-3351-9-0002 05414 ON 33-3351-9-0002 05918.
